I was put on Nitrofuratoin for a UTI about a month ago and am on the birth control pill Dasetta 1/35, after I finished the antibiotic I bled for about 1.5 weeks and into my inactive week. The last day I bled was about a week or two ago, but the last two days I've had some spotting - very sparse but present. Is that normal?
Still bleeding some after birth control and antibiotics?
- 13 Apr 2015 by sunshine9009
- 13 April 2015
- urinary tract infection, birth control, nitrofurantoin, antibiotics, dasetta, bleeding, birth control pills, pill
Added 13 Apr 2015:
I am mostly curious if perhaps I am having "breakthrough" bleeding again because my body is adjusting to being on BC again without antibiotics interfering.
That or the spotting was left over. Its not anything to worry about I'm sure. Did you use a condom while you were on the antibiotics?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2011 • 1 answer
Updated 5 Nov 2014 • 1 answer
Updated 17 Feb 2015 • 1 answer
Updated 7 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 9 Sep 2017 • 1 answer